# SDR SCNA20240311142

- Difficulty date: October 31, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8
- Aircraft serial: 37244
- Aircraft time: 33,948 hours, 11,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR SILL WEB CORRODEDDOT 11/004. UPON FURTHER EVALUATION AT FWD CARGO LWR SILL WEB FOUND CORROSION 100% MATERIAL LOSS CORROSION IS LEVL 2 , IAW B737 SRM 53-30-15-1A.REMOVED FWD CARGO LWR SILL WEB IAW B737 SRM 51-40-02.LOCATED AND DRILLED NEW LOWER SILL WEB P/N 654A0003-58 IAW B737 SRM 51-40-05.INSTALLED NEW WEB P/N: 654A0003-58, PO# FS142637 IN THE FWD CARGO COMP. LOWER SILL AREA IAW B737 SRM 51-40-02.
